# SDR AALA202408202723

- Difficulty date: August 16, 2024
- Submitted: August 20, 2024
- Operation: Air carrier
- Aircraft: N978NN
- Make and model: Boeing 737823
- Aircraft serial: 31226
- Aircraft time: 26,373 hours, 11,195 cycles
- System (JASC): 5250 · Fixed Inner Doors
- Part: Door
- Condition: Cracked
- Location: Zone 800
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: LAVATORY-D BIFOLD DOOR HARD TO OPEN AND CLOSE. FOUND TOP ROTARY DAMPER IS CRACKED AND DOOR BOTTOM EDGE DAMAGED (CATCHING ON THE THRESHOLD). REMOVE AND REPLACED LAVATORY-D DOOR. PER CMM 25-40-64.
